# SDR USAA000852

- Difficulty date: June 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 2.5 INCHES, BS 967, STRINGER 26R AT SKIN ATTACH POINT.  INSTALLED DOUBLER FRAME REPAIR PER SRM 53-10-4.  CORROSION LEVEL 2, C53-208-01.  (M)
